RUS  ENG
Full version
JOURNALS // Potential Analysis // Archive

Potential Anal., 2023, Volume 58, Pages 681–702 (Mi ijpa1)

This article is cited in 2 papers

Regularity of solutions to Kolmogorov equations with perturbed drifts

Vladimir I. Bogachevab, Egor D. Kosovab, Alexander V. Shaposhnikovc

a Department of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, 119991, Russia
b National Research University, Higher School of Economics, Usacheva 6, 119048 Moscow, Russia
c Steklov Mathematical Institute of Russian Academy of Science, 8 Gubkina Street, 119991 Moscow, Russia

Received: 06.04.2021
Accepted: 08.09.2021

Language: English

DOI: 10.1007/s11118-021-09954-9



Bibliographic databases:
ArXiv: 2104.04674


© Steklov Math. Inst. of RAS, 2025